Mati

Members
  • Content Count

    1
  • Joined

  • Last visited


Reputation Activity

  1. Like
    Mati got a reaction from jodea in Changes in Menstrual Cycle   
    I'm glad I found this thread too! I'm on the pill and am due to get my period in 3 days and just started bleeding. This has never happened before to me. Maybe a little spotting. I'm assuming it has to do with the Whole30 and am not very concerned. Has this ever happened to anyone else and do you think my hormones are shifting? I also had no noticeable pms like normal! 
  2. Like
    Mati reacted to Karen in Changes in Menstrual Cycle   
    Whether you're on the pill or not, your period is triggered by a drop in hormones, specifically progesterone. When you stop taking the pill, the body senses the drop and your period begins. However, if there's something that causes your own hormones to shift - because they're still there in the background despite being on the pill - your body will think it's a sign to start bleeding. Typically, once the initial shift has passed, your body has a new normal level to base a drop in hormones and your eventual period on.
  3. Like
    Mati reacted to Carmen Cosentino in Changes in Menstrual Cycle   
    Per my nurse practitioner she recommended to CONTINUE the pack until I was finished and start a new pack as usual. She said my period may stop or may continue when I was "suppose" to start. The birth control itself is still effective.
    I followed her recommendations and when I was suppose to start, I had a very very light period that last a couple days. I'm hoping next month my body will adjust to the new eating habits :-)
  4. Like
    Mati reacted to Carmen Cosentino in Changes in Menstrual Cycle   
    i'm on an oral birth control pill. What do I do if I started my period a week early? Do I continue taking my pill like I usually do? I've been very regular while on the pill. I'm on Day 12 of W30. any thoughts? Why did this happen?